Bannder图像
首页>山东大学数学学院基础数学研究所朱冬梅教授简介

山东大学数学学院基础数学研究所朱冬梅教授简介

  • 朱冬梅

1969年生, 副教授

  • 学术经历

2001–,山东大学数学学院, 副教授

  • 学习经历

  • 2000.7, 山东大学, 博士学位
  • 1993.7, 山东大学, 硕士学位
  • 1990.7, 长春师范学院, 学士学位
  • 论著

  1. 2001年, Exponential Growth and Oscillation of Nonlinear Homogeneous Difference Equations with Periodic Coefficients, Computers Math. Applic. 41 (2001),415-422, with Chen Shaozhu.
  2. 2000年, 一类非线性时滞差分方程解的渐近性质, 山东大学学报, 35, 1 (2000), 34-40
  3. 1998年, Discrete Analogues of a Theorem of Wintner and Hartman, Anal. Diff. Eqs. 14 (1998), 110-116, with Chen Shaozhu, the first author.

www.sdzk.org